# SDR JR2R2012020100101

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 20,111 hours, 16,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703329213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD LANDING ON FWD SIDE OF 280 FLOORBEAM CORRODED.  REPLACED LANDING IAW  SRM 51-42-06 AND 51-42-21.
